Alert archive / Kansas / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 310, NWS Wichita, KS

July 28, 2009Harper County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Jul 28, 2009, 5:06 PM CDT for Harper County, Kansas. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 28, 2009, 5:06 PM CDT (22:06 UTC)
Expired
Jul 28, 2009, 5:45 PM CDT
In force
39 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon

County Harper County, KS

The radar

The Vance AFB radar (KVNX), 44 km from the middle of the area, began a volume at 22:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 28, 3:32 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Lamont, OK (KLMN), launched 12:00Z, 10.1 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 12:00Z on 2009-07-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 12:00Z on 2009-07-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 35 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
727 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
35 m²/s²
0-3 km storm-relative helicity
66 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KICT 282206
SVRICT
KSC077-282245-
/O.NEW.KICT.SV.W.0310.090728T2206Z-090728T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
506 PM CDT TUE JUL 28 2009

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN HARPER COUNTY IN SOUTH CENTRAL KANSAS.

* UNTIL 545 PM CDT.

* AT 504 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING UP TO QUARTER
  SIZE HAIL...AND DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS
  LOCATED NEAR ANTHONY...AND MOVING SOUTHEAST AT 20 MPH.

* LOCATIONS WITHIN THE WARNING INCLUDE...
  ANTHONY...BLUFF CITY...FREEPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.

SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS. AVOID USING THE
TELEPHONE OR OTHER ELECTRICAL EQUIPMENT...WHILE LIGHTNING IS IN THE
AREA. VERY HEAVY RAINFALL IS ALSO POSSIBLE. DO NOT DRIVE INTO AREAS
WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3712 9817 3731 9797 3724 9780 3700 9780
      3699 9780 3699 9798
TIME...MOT...LOC 2206Z 309DEG 16KT 3716 9796

$$

ES
2 follow-up statements
000 
WWUS53 KICT 282215
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
515 PM CDT TUE JUL 28 2009

KSC077-282245-
/O.CON.KICT.SV.W.0310.000000T0000Z-090728T2245Z/
HARPER KS-
515 PM CDT TUE JUL 28 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN HARPER
COUNTY UNTIL 545 PM CDT...

AT 514 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING UP TO QUARTER SIZE 
HAIL...AND DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED JUST 
NORTHWEST OF BLUFF CITY...OR 6 MILES EAST OF ANTHONY...MOVING 
SOUTHEAST AT 20 MPH.

THE SEVERE THUNDERSTORM WILL BE...
  NEAR BLUFF CITY BY 525 PM CDT.

THIS DANGEROUS STORM WILL ALSO AFFECT FREEPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING.
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING BUT AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
TUESDAY EVENING FOR SOUTH CENTRAL KANSAS.

&&

LAT...LON 3712 9817 3731 9797 3724 9780 3700 9780
      3699 9780 3699 9798
TIME...MOT...LOC 2215Z 309DEG 16KT 3713 9792

$$

DARMOFAL
000 
WWUS53 KICT 282227
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
527 PM CDT TUE JUL 28 2009

KSC077-282245-
/O.CON.KICT.SV.W.0310.000000T0000Z-090728T2245Z/
HARPER KS-
527 PM CDT TUE JUL 28 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN HARPER
COUNTY UNTIL 545 PM CDT...

AT 528 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING UP TO QUARTER SIZE
HAIL...AND DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED NEAR
BLUFF CITY...OR 12 MILES SOUTHEAST OF ANTHONY...MOVING SOUTHEAST AT
20 MPH.

THIS DANGEROUS STORM WILL AFFECT MAINLY RURAL AREAS OF EASTERN HARPER
COUNTY...INCLUDING BLUFF CITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING.
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING BUT AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
TUESDAY EVENING FOR SOUTH CENTRAL KANSAS.

&&

LAT...LON 3712 9817 3731 9797 3724 9780 3700 9780
      3699 9780 3699 9798
TIME...MOT...LOC 2228Z 321DEG 19KT 3705 9786

$$

DARMOFAL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 28, 3:38 PM CDT, 1 hour 28 minutes earlier.

Area forecast discussion, Jul 28, 3:38 PM CDT, 1 hour 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
338 PM CDT TUE JUL 28 2009

.DISCUSSION...

TONIGHT:

RAIN SHOWERS/THUNDERSTORMS WILL LIKELY PERSIST INTO THE EVENING
ACROSS SOUTHERN HALF OF AREA AS FRONT MAKES SLOW PROGRESS SOUTH.
INSTABILITY SUFFICIENT FOR ISOLATED SEVERE...WITH WIND THREAT ON
STORM COLLAPSE AND LARGE HAIL WITH ROTATING STORMS. BASED ON
OBSERVATIONS AND TRENDS...GLOBAL FORECAST SYSTEM MODEL IS WAY TOO
AGRESSIVE WITH LOW LEVEL DRY AIR. SUSPECT NORTH AMERICAN MODEL IS
CLOSER TO CORRECT...COULD EVEN BE LOW CLOUDS/MODEST FOG ACROSS
MUCH OF THE DAY BY DAYBREAK. AS A RESULT WENT WARMER THAN GUIDANCE
AND BASED MINIMUMS ON ANTICIPATED DEWPOINTS.

WED:

W FLOW ALOFT SHOULD INCREASE WARM AIR ADVECTION/MOISTURE ADVECTION
FROM WEST TO EAST DURING THE DAY ON TUE. THIS SHOULD CAUSE
PRECIPITATION TO BREAK OUT ACROSS WEST AND SPREAD EAST DURING THE
DAY WITH BEST CHANCES TOMORROW NIGHT. TEMPERATURES WILL LIKELY BE
WELL BELOW NORMAL GIVEN EXTENSIVE CLOUD COVER.

THU-FRI:

KEPT LOW PROBABILITY OF PRECIPITATION GOING MAINLY FOR
CONSENSUS...BUT SUSPECT PRECIPITATION WILL BE LIMITED TO SOUTHEAST
HALF OF THE FORECAST AREA AT BEST. TEMPERATURES VERY TRICKY AND
DEPENDENT ON AMOUNT OF RAIN TONIGHT/WED AND SPEED OF CLEARING.
TEMPERATURES SHOULD REBOUND WITH MORE SUNSHINE ON FRI. TEMPERATURES
TRICKIEST IN SOUTHEAST KS WHERE SOME CLOUDS MIGHT LINGER ON FRI.

SAT-TUE:

CONFIDENCE HAS LOWERED FROM YESTERDAY. WHILE 0000 UTC EUROPEAN
CENTRE FOR MEDIUM RANGE WEATHER FORECASTS MODEL ENSEMBLE DATA WAS
NOT AVAILABLE TO PERUSE...COMPARISION OF 0000 UTC RUN WITH PREVIOUS
3 RUNS SHOWS CONSIDERABLE CHANGE WITH STRENGTH/LOCATION OF UPPER
WAVE AND RESULTANT SURFACE FRONT ON SAT. GLOBAL FORECAST SYSTEM
MODEL HAS BEEN A BIT MORE CONSISTENT WITH SURFACE FRONT...BUT HAS
SHOWN LARGE RUN TO RUN CHANGES IN UPPER PATTERN MAKING ITS SURFACE
PATTERN SUSPECT. GIVEN THIS AND RECENT MODEL TRACK RECORDS...CONFIDENCE
IN PRECIPITATION TIMING AND TEMPERATURE FORECAST QUITE LOW. EVEN
IF FRONT GOES THROUGH...WOULD HAVE POTENTIAL FOR HIGH PLAINS
STORMS TO ROLL DOWNHILL DURING THE NIGHT. RATHER THAN GOING LOW
PROBABILITY OF PRECIPITATION EACH PERIOD THROUGHOUT THE ENTIRE
EXTENDED...OPTED TO KEEP FORECAST DRY AND TEMPERATURES NEAR
CLIMATOLOGY AS MUCH AS CONCENSUS WOULD ALLOW. -HOWERTON

&&

.AVIATION...18Z TAFS KRSL/KSLN/KHUT/KICT/KCNU
SCATTERED CONVECTION WILL DEVELOP THIS AFTERNOON IN ASSOCIATION
WITH A WEAK COLD FRONT AND DISTURBANCE ALOFT MOVING ACROSS THE
AREA. MVFR CIGS/VSBYS ARE STILL POSSIBLE ACROSS MUCH OF THE AREA
THOUGH GENERALLY CONFINED IN AND NEAR SHOWERS AND STORMS THRU THIS
EVENING. THERE ARE SOME DISCREPANCIES IN THE SHORT TERM MODELS
WITH THE AMOUNT OF LOW LEVEL DRYING IN THE WAKE OF THE FRONT LATER
TONIGHT INTO WEDNESDAY MORNING. RECENT MODEL PERFORMANCE HAS BEEN
RATHER POOR OF LATE...SO HAVE RATHER LOW TO MODEST CONFIDENCE IN
OUTER PERIOD OF THE TAFS. FOR NOW HAVE LEANED TOWARD THE NAM12 IN
LESS AGGRESSIVE DRYING AND HANGING BACK SOME HIGHER SURFACE-
BOUNDARY LAYER DEW POINTS/MOISTURE...AND WILL HEDGE WITH AT LEAST
SOME MVFR FOG IN SOME AREAS AROUND DAWN.

KED

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    65  82  63  81 /  30  30  40  20
HUTCHINSON      63  79  62  82 /  30  30  40  20
NEWTON          63  80  62  81 /  30  30  40  20
ELDORADO        64  82  63  79 /  30  30  40  20
WINFIELD-KWLD   66  84  65  84 /  40  30  50  20
RUSSELL         61  77  58  81 /  10  30  30  10
GREAT BEND      63  77  59  80 /  20  40  30  10
SALINA          60  80  59  81 /  20  30  40  10
MCPHERSON       62  79  61  81 /  20  30  40  20
COFFEYVILLE     68  85  67  80 /  40  20  50  30
CHANUTE         65  83  65  78 /  40  20  50  20
IOLA            63  82  64  78 /  40  20  40  20
PARSONS-KPPF    66  84  65  79 /  40  20  50  30

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jul 28, 4:46 PM CDT, 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
446 PM CDT TUE JUL 28 2009

KSZ032-033-047>053-067>072-082-083-091>096-098>100-292200-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
446 PM CDT TUE JUL 28 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

NUMEROUS THUNDERSTORMS WILL MOVE ACROSS PARTS OF SOUTH CENTRAL AND
SOUTHEAST KANSAS. A FEW STRONG TO SEVERE STORMS ARE EXPECTED...MAINLY
ACROSS PORTIONS OF SOUTH CENTRAL KANSAS INTO THE EARLY EVENING.
THE PRIMARY THREATS WILL BE ISOLATED LARGE HAIL AND DAMAGING WINDS
AS THE STORMS COLLAPSE. TORRENTIAL RAIN COULD CAUSE LOCALIZED
FLOODING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A FEW STRONG TO MARGINALLY SEVERE THUNDERSTORMS WILL BE POSSIBLE
ON WEDNESDAY AFTERNOON AND EVENING. THE EXTENT OF THE SEVERE
THREAT WILL BE HIGHLY DEPENDENT ON THE AMOUNT OF SUNSHINE AND
RESULTANT INSTABILITY.

THE WEATHER PATTERN FOR THURSDAY THROUGH MONDAY REMAINS QUITE
UNSETTLED...WITH A THREAT OF THUNDERSTORMS THROUGHOUT MUCH OF THE
PERIOD. STRONG TO MARGINALLY SEVERE STORMS WILL BE POSSIBLE ALONG
WITH LOCALLY HEAVY RAIN. AT THIS POINT THERE IS TOO MUCH
UNCERTAINTY TO FORECAST MORE SPECIFIC DETAILS.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

HOWERTON

In the hours before

Local storm report, Jul 28, 3:38 PM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
338 PM CDT TUE JUL 28 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0337 PM     HAIL             WSW HESSTON             38.14N 97.44W
07/28/2009  E0.88 INCH       HARVEY             KS   TRAINED SPOTTER

            WIND GUSTS OF 50 MPH AND 1.36 INCHES OF RAIN IN 20
            MINUTES

&&

ELDER
Special weather statement, Jul 28, 3:53 PM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
353 PM CDT TUE JUL 28 2009

KSZ083-282130-
SEDGWICK-
353 PM CDT TUE JUL 28 2009

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR NORTHERN SEDGWICK COUNTY...

AT 352 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 5 MILES NORTHEAST OF MOUNT HOPE...OR 16 MILES
SOUTHWEST OF NEWTON...AND MOVING SOUTHEAST AT 15 MPH.

DIME SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE. THESE STORMS MAY PRODUCE PONDING OF WATER ON ROADWAYS.
LISTEN FOR LATER STATEMENTS OR POSSIBLE FLOODING WARNINGS...SHOULD
THE RISK FOR MINOR LOW-LAND FLOODING BECOME MORE IMMINENT.

HOWERTON
Local storm report, Jul 28, 4:10 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
410 PM CDT TUE JUL 28 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0409 PM     HAIL             CUNNINGHAM              37.64N 98.43W
07/28/2009  E1.00 INCH       KINGMAN            KS   LAW ENFORCEMENT

&&

ELDER
Special weather statement, Jul 28, 4:29 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
429 PM CDT TUE JUL 28 2009

KSZ082-091-092-282200-
HARPER-KINGMAN-SUMNER-
429 PM CDT TUE JUL 28 2009

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR HARPER...SOUTHEAST KINGMAN AND NORTHWEST SUMNER
COUNTIES...

AT 428 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NORWICH TO HARPER...
AND MOVING SOUTHEAST AT 15 MPH.

DIME SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THESE STORMS.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

DARMOFAL
Local storm report, Jul 28, 4:42 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
442 PM CDT TUE JUL 28 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     HAIL             HARPER                  37.29N 98.03W
07/28/2009  E1.50 INCH       HARPER             KS   LAW ENFORCEMENT

            WIND GUSTS 40-45 MPH

&&

ELDER
Local storm report, Jul 28, 5:03 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
503 PM CDT TUE JUL 28 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     TSTM WND GST     6 S HAYSVILLE           37.48N 97.37W
07/28/2009  E60 MPH          SEDGWICK           KS   TRAINED SPOTTER

&&

ELDER

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 28, 3:41 PM CDTAreal Flood WarningICTHarvey, Marion3 hr
Jul 28, 3:52 PM CDTSevere Thunderstorm WarningICTKingman38 min
Jul 28, 4:01 PM CDTSevere Thunderstorm WarningICTReno, Sedgwick29 min
Jul 28, 4:21 PM CDTSevere Thunderstorm WarningICTSedgwick39 min
Jul 28, 4:34 PM CDTAreal Flood WarningICTSedgwick5 hr
Jul 28, 4:52 PM CDTSevere Thunderstorm WarningICTSedgwick, Sumner27 min
Jul 28, 5:19 PM CDTSevere Thunderstorm WarningICTCowley, Sumner41 min
Jul 28, 5:39 PM CDTSevere Thunderstorm WarningICTHarper, Sumner11 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.